# SDR DALA2020032001961

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,522 hours, 40,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 2L DOOR KNUCKLE KNOCKER INOP ESCAPE SLIDE ARMED COND IND. CORRECTIVE ACTION: T/S PER AMM 52-11-20 TASK 825-001 PAR K *ADJUST RETRACTABLE DOOR MECHANISM* FOR ADJ/TEST OF CABIN DOOR KNUCKLE KNOCKER - CONTROL ROD. (1531993)
